# SDR AALA201701289005

- Difficulty date: January 27, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 12,553 hours, 5,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066000
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EXIT LIGHT LENS COVER BROKEN.  REPLACED EXIT LIGHT LENS COVER AT R4 DOOR IAW A321 AMM 33-51-19. AIRCRAFT NOT GROUNDED.
